# SDR GTIA2023083137447

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 33,821 hours, 13,317 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND FLIGHT ATTENDANTS AND INSTRUCTOR REPORTED SMELLING A BURNING OR CHEMICAL SMELL MAKING SOME FA'S FEEL ILL ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-APPLIED TSM 05-50-00-810-831-A. PERFORMED LEVEL C REMOVAL OF CONTAMINATION OF THE ECS (PACK 2 W/ ENG 2 BLEED) IAW AMM 21-00-00. OPS CHECK GOOD. THIS CLEARS DMI 3322361-1. MOC NOTIFIED, PLACARD REMOVED.
